# SDR C2XA02TY187

- Difficulty date: December 29, 2002
- Submitted: December 29, 2002
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 4,027 hours, 3,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection corrosion was found on the center omega beam ramp angle. Maintenance removed and replaced the ramp angle I/A/W-EMB-135/145-SRM-51-40-02. The repair was satisfactory and the aircraft will be released upon complection of inspection.
